# SDR AALA202107162945

- Difficulty date: July 14, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 27,322 hours, 11,359 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Sensor
- Condition: Unserviceable
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: INDICATED AIRSPEED DISAGREE ALERT CAME ON BOTH PRIMARY FLIGHT DISPLAYS ON THE CLIMB FL 190 FOR 1 MINUTE. CAPTAIN AND STANDBY WERE CORRECT. FIRST OFFICER'S WAS 10-15 KNOTS FAST. REPLACED FIRST OFFICER PITOT (AALA202107155111) IAW AMM 34-11-01 AND FIRST OFFICER ANGLE OF ATTACK SENSOR (AALA202107162945) IAW AMM 34-21-05.
